# SDR IPXA2016041101986

- Difficulty date: March 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING UPPER SKIN HAS CORROSION ABOVE STR 4 BETWEEN XCW 101 AND 118 ACCOMPLISHED BLEND REPAIR ON CENTER WING UPPER SKIN ABOVE STR 4 BETWEEN XCW 101 AND 118 EA 011-5710-01-A6167, REV I/R AND EO MD11-5730-60289-A.
